Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    11
  • comments
    12
  • views
    11954

Don't Stress!

What1f

820 views

I can't stress this enough..

If you've experienced side effects from accutane do not stress. I believe it makes them worse and there's a chance you might not be able to get out of a funk as is common with so many post tane users. I. E depression. It's a lot easier said than done, but you have to avoid it.

I went through a breakup and therefore went through extreme emotional stress. I'm turn this caused me to experience telogen effluvium on top of my already thinned hair from accutane. My facial flushing was exacerbated and skin went into remission. I have worse acne now because of the stress than I've ever had in my life. I've never had backne or really any body acne and now my shoulders chest and stomach are covered. And the healing sucks because of impaired healing after accutane.. Just do everything you possibly can to avoid stress

My skin got even thinner than it was and my premature wrinkles got even worse. I'm only 20. Firstly, don't take this drug I'd you haven't. Secondly even if you haven't, avoid prolonged stress. It's detrimental to your body



1 Comment


Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×